# SDR LR7A00190

- Difficulty date: November 1, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 39,158 hours, 17,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Riser
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK PER JOB CARD HSP5369, FOUND RT WHEEL WELL FS 617 BULKHEAD RISER CRACKED AT WL 185, RBL 71.  REPAIRED IAW LAC MEA 382-53-00-123.
